# SDR MASA2011080803424

- Difficulty date: August 7, 2011
- Submitted: August 8, 2011
- Operation: Air carrier
- Aircraft: N904FJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15004
- Aircraft time: 20,846 hours, 16,442 cycles
- System (JASC): 3242 · Brake
- Part: Brake
- Condition: Malfunctioned
- Location: Nr 2
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT BRAKES GRABBING (NR 1 TEMP 3 & NR 2  9).  R2 NR 2 BRAKE, TAXI CHECK GOOD, 3 AT HIGHEST.
